MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP33
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cerebrospinal fluid leakage is a known inherent risk of any neurosurgical procedure as identified in the instructions for use.
 
Event or Problem Description
Following the initial procedure where duramatrix onlay plus was used, the patient underwent a revision surgery as a result of a cerebrospinal fluid leak (csf leak).It is unknown how the surgeon circumvented the issue.No additional information relating to patient condition following revision surgery has been provided.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6648489
Report Number2249852-2017-00014
Device Sequence Number16424909
Product Code GXQ
UDI-Device Identifier00813954021294
UDI-Public00813954021294
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDMOP33
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;